# SDR REXA2015062100611

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 23,868 hours, 21,804 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LIFE VEST WRONG TYPE, NEEDS CREW VEST PN P0723E105PWC.  R & R FLIGHT ATTENDANT LIFE VEST IAW AMM 25-60-00.
